# SDR ERKR200100134

- Difficulty date: June 19, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 61,790 hours, 32,387 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 65B116146
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER T-CHORD OF RT WING T/E BEAM AT WING 235.20.  THE CRACK WAS FOUND IN THE UPPER T-WING TRAILING EDGE BEAM AT WBL 235.20.  THE REPAIR WAS ACCOMPLISHED BY REMOVING AND REPLACING THE DAMAGED AREA OF THE CHORD WITH NEWLY FABRICATED CHORD, REPAIR STRAPS AND REPAIR ANGLES PER ECRA 478-57-106-2.
